Advanced Search
MyIDEAS: Login to save this paper or follow this series

An Impossibility in Sequencing Problems

Contents:

Author Info

  • Kayi, Çağatay
  • Ramaekers, Eve

    (METEOR)

Abstract

A set of agents with different waiting costs have to receive a service of different length of time from a single provider which can serve only one agent at a time. One needs to form a queue and set up monetary transfers to compensate the agents who have to wait. We prove that no rule satisfies efficiency of queues and coalitional strategy-proofness.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://edocs.ub.unimaas.nl/loader/file.asp?id=1349
Download Restriction: no

Bibliographic Info

Paper provided by Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) in its series Research Memorandum with number 040.

as in new window
Length:
Date of creation: 2008
Date of revision:
Handle: RePEc:unm:umamet:2008040

Contact details of provider:
Postal: P.O. Box 616, 6200 MD Maastricht
Phone: +31 (0)43 38 83 830
Email:
Web page: http://www.maastrichtuniversity.nl/
More information through EDIRC

Related research

Keywords: mathematical economics;

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Jeroen Suijs, 1996. "On incentive compatibility and budget balancedness in public decision making," Review of Economic Design, Springer, vol. 2(1), pages 193-209, December.
  2. Maniquet, F., 2000. "A Characterization of the Shapley Value in Queueing Problems," Papers 222, Notre-Dame de la Paix, Sciences Economiques et Sociales.
  3. Manipushpak Mitra, 2000. "Mechanism Design in Queueing Problems," Econometric Society World Congress 2000 Contributed Papers 1301, Econometric Society.
  4. Mitra, Manipushpak & Mutuswami, Suresh, 2011. "Group strategyproofness in queueing models," Games and Economic Behavior, Elsevier, vol. 72(1), pages 242-254, May.
  5. Youngsub Chun, 2006. "No-envy in queueing problems," Economic Theory, Springer, vol. 29(1), pages 151-162, September.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:unm:umamet:2008040. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Charles Bollen).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.